Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 145, NWS Lincoln, IL

June 5, 2011Morgan County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2011, 5:50 AM CDT for Morgan County, Sangamon County, Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 5:50 AM CDT (10:50 UTC)
Expired
Jun 5, 2011, 6:45 AM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 5:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2793 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS53 KILX 051050
SVRILX
ILC137-167-051145-
/O.NEW.KILX.SV.W.0145.110605T1050Z-110605T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 645 AM CDT.

* AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  JACKSONVILLE...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...LITERBERRY...WOODSON...MURRAYVILLE...ALEXANDER...
  FRANKLIN...NEW BERLIN...WAVERLY...LOAMI...LYNNVILLE...JACKSONVILLE
  MUNICIPAL AIRPORT...SOUTH JACKSONVILLE...SINCLAIR...PRENTICE...LAKE
  JACKSONVILLE...NORTONVILLE...LOWDER AND THAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3988 9034 3987 9031 3987 9001 3953 8973
      3952 9008 3953 9029 3963 9030 3964 9033
      3966 9034 3967 9037 3975 9037 3976 9043
TIME...MOT...LOC 1049Z 307DEG 25KT 3978 9031
WIND...HAIL 60MPH 1.00IN

$$

SMITH
3 follow-up statements
180 
WWUS53 KILX 051105
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
605 AM CDT SUN JUN 5 2011

ILC137-167-051145-
/O.CON.KILX.SV.W.0145.000000T0000Z-110605T1145Z/
MORGAN IL-SANGAMON IL-
605 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SANGAMON AND MORGAN COUNTIES UNTIL 645 AM CDT...

AT 603 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
JACKSONVILLE...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WOODSON...MURRAYVILLE...ALEXANDER...FRANKLIN...NEW BERLIN...
  WAVERLY...LOAMI...SOUTH JACKSONVILLE...SINCLAIR...PRENTICE...LAKE
  JACKSONVILLE...NORTONVILLE...LOWDER AND THAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3988 9034 3987 9031 3987 9001 3953 8973
      3952 9008 3953 9029 3963 9030 3964 9033
      3966 9034 3967 9037 3975 9037 3976 9043
TIME...MOT...LOC 1105Z 307DEG 25KT 3976 9020
WIND...HAIL 70MPH 1.00IN

$$

SMITH
581 
WWUS53 KILX 051126
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
626 AM CDT SUN JUN 5 2011

ILC137-167-051145-
/O.CON.KILX.SV.W.0145.000000T0000Z-110605T1145Z/
MORGAN IL-SANGAMON IL-
626 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SANGAMON AND EASTERN MORGAN COUNTIES UNTIL 645 AM CDT...

AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FRANKLIN...OR 12 MILES SOUTHEAST OF JACKSONVILLE...MOVING SOUTHEAST
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAVERLY...LOWDER AND THAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3958 9023 3962 9023 3967 9022 3972 9024
      3977 9022 3980 9017 3983 8998 3953 8973
      3952 9008 3953 9020
TIME...MOT...LOC 1126Z 307DEG 25KT 3963 9001
WIND...HAIL 60MPH 1.00IN

$$

SMITH
379 
WWUS53 KILX 051144
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT SUN JUN 5 2011

ILC137-167-051154-
/O.EXP.KILX.SV.W.0145.000000T0000Z-110605T1145Z/
MORGAN IL-SANGAMON IL-
644 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANGAMON AND
EASTERN MORGAN COUNTIES WILL EXPIRE AT 645 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT.

LAT...LON 3958 9023 3962 9023 3967 9022 3972 9024
      3977 9022 3980 9017 3983 8998 3953 8973
      3952 9008 3953 9020
TIME...MOT...LOC 1144Z 307DEG 25KT 3955 8988

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:18 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 5, 2:18 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
218 AM CDT SUN JUN 5 2011

.DISCUSSION...
ISSUED 215 AM CDT SUN JUN 5 2011

EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE.
HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME
PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH-
RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT
OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT
TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND
30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING
FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO.

THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH
MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A
LARGE ROLE.

SHORT TERM...TODAY THROUGH TUESDAY...

EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE
OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE-
ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF
PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY.
CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW
HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS
SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES
TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE
BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE
ACROSS THE SOUTHWEST HALF OF THE CWA.

00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD
BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON
CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO
THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74
OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK
WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY
INTO TUESDAY.

TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN
SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER
90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE
CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES.

LONG TERM...WEDNESDAY THROUGH SUNDAY...

UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST
BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A
TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY
HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING
STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD
AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE
CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY
FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO
THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY
THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY
NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES.

GEELHART

&&

.AVIATION...
ISSUED 1124 PM CDT SAT JUN 4 2011...FOR THE 06Z TAFS

RAIN AND STORMS HAVE PRIMARILY ENDED AROUND THE TAF SITES. WILL
KEEP A DRY FORECAST UNTIL DURING THE DAY TOMORROW. WILL KEEP THE
CHANCE FOR MORNING CONVECTION IN SPI...CLOSEST TO WHERE A COMPLEX
MAY PASS FROM MISSOURI INTO ILLINOIS. OTHERWISE...THE NEXT CHANCE
OF STORMS ACROSS THE AREA WILL MOST LIKELY BE SUNDAY AFTERNOON
INTO THE EVENING...AS THE COLD FRONT AND OUTFLOW BOUNDARIES BECOME
ACTIVE WITH STORMS ONCE AGAIN. SEVERE STORMS WILL BE
POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS IN THE LATE
AFTERNOON/EVENING.

WINDS WILL BE LIGHT WEST-NORTHWEST OR CALM OVERNIGHT...SETTING THE
STAGE FOR SOME LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVED RAIN ON
THIS EVENING. MOST FOG SHOULD BE MVFR...BUT CAN NOT RULE OUT SOME
IFR LATE TONIGHT TOWARD SUNRISE.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 5, 5:34 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
534 AM CDT SUN JUN 5 2011

ILZ027>031-036-037-061100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TODAY. SOME OF THE
STORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-74...WITH DAMAGING
WINDS AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT
THROUGH FRIDAY.

FLOODING ON THE ILLINOIS RIVER WILL DIMINISH AT HENRY ON
WEDNESDAY...BUT WILL LINGER DOWNSTREAM AT PEORIA THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND MAY ALSO BE
NEEDED THIS AFTERNOON.

ILZ040-041-047>050-061100-
CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...
THEN BECOME MORE SCATTERED THIS AFTERNOON. SOME OF THE STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

FLOODING ON THE ILLINOIS RIVER WILL CONTINUE THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND IS POSSIBLE
THIS AFTERNOON AS WELL.

ILZ042-051>057-061-061100-
CHRISTIAN-COLES-DOUGLAS-EDGAR-LOGAN-MACON-MOULTRIE-SANGAMON-
SHELBY-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF
THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING WEST OF I-55...
AND IS POSSIBLE IN AREAS EAST OF I-55. ACTIVATION THIS AFTERNOON
IS ALSO POSSIBLE.

ILZ038-043>046-061100-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. WHILE A
FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HAIL...THE MORE
SIGNIFICANT SEVERE WEATHER THREAT WILL BE FURTHER SOUTHWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-061100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF
THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

FLOODING ALONG THE WABASH RIVER WILL SUBSIDE DURING THE SECOND
HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS MORNING INTO THE
AFTERNOON.

GEELHART

In the hours before

Special weather statement, Jun 5, 3:56 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CDT SUN JUN 5 2011

ILZ040-051000-
SCHUYLER-
356 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER COUNTY UNTIL 500 AM
CDT...

AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF AUGUSTA...OR 30 MILES WEST
OF MACOMB...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  LITTLETON...
  RUSHVILLE...
  CAMDEN...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4028 9046 4018 9046 4017 9032 4008 9044
      4005 9044 3998 9053 4004 9068 4007 9068
      4008 9071 4010 9071 4010 9088 4011 9091
      4028 9091
TIME...MOT...LOC 0856Z 288DEG 20KT 4037 9123

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:43 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard3 hr
Jun 4, 7:51 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more54 min
Jun 4, 8:33 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion57 min
Jun 5, 3:56 AM CDTSpecial Weather StatementILXSchuyler64 min
Jun 5, 4:52 AM CDTSevere Thunderstorm WarningILXCass, Schuyler53 min
Jun 5, 5:05 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Jun 5, 6:50 AM CDTSpecial Weather StatementILXChristian55 min
Jun 5, 7:17 AM CDTSpecial Weather StatementILXSchuyler58 min
Jun 5, 7:29 AM CDTSpecial Weather StatementILXKnox61 min
Jun 5, 7:34 AM CDTFlash Flood WarningILXCass, Morgan, Schuyler, Scott5 hr
Jun 5, 7:38 AM CDTSevere Thunderstorm WarningILXChristian, Effingham, Shelby67 min
Jun 5, 8:15 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford42 min
Jun 5, 8:25 AM CDTAreal Flood AdvisoryILXChristian, Effingham, Jasper, Shelby6 hr
Jun 5, 8:36 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland39 min
Jun 5, 8:52 AM CDTSpecial Weather StatementILXMcLean53 min
Jun 5, 10:25 AM CDTAreal Flood AdvisoryILXChampaign, Douglas, Edgar, Vermilion6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.